# SDR CA130826005

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,006 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1753
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG TIRE FOUND PARTIALLY DEFLATED ON THE ACFT DURING DAILY INSPECTION.  LEFT MAIN WHEEL ASSY INSPECTED AND AFT WHEEL HALF FLANGE FOUND BROKEN, APPROXIMATELY 8" OF WHEEL FLANGE IS MISSING FROM THE AFT WHEEL HALF.  MAIN WHEEL ASSY GOT AN EDDY CURRENT INSPECTION BEFORE BEING REBUILD.  NO SIGN OF DAMAGE FOUND ON THE PARTS IN PROXIMITY ON THE LANDING GEAR. MAIN WHEEL ASSY AIRTIME SINCE LAST NDT : 353.2 HOURS. MAIN WHEEL ASSY CYCLES SINCE LAST NDT: 390 CYCLES.  MAIN WHEEL ASSY WILL STAY IN QUARANTINE UNTIL MORE INFORMATION.
